# SDR YENA2021040800214

- Difficulty date: April 4, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 72,299 hours, 26,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 8165
- Condition: Failed
- Location: 12wl
- Part time: 56,514 hours, 20,097 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOP EPSU 12WL; (REF. AERO N/R 2021-134069  W/O : 2021 70/1) R & R EPSU (12WL) IAW AMM 33-51-38-400-001-A AND PERFORMED OPERATIONAL TEST IAW AMM 33-51-00-710-001-A. TEST IS OK
